King Neighborhood Association Member Meeting Agenda Wednesday November 14 10, 2018 6:30pm-8:00pm

Time	Topic	Time Allowed
6:30pm	Introductions	5 minutes
6:35pm	Minutes & Agenda Review and Approval	10 minutes
6:40pm	Presentation by Matt Olguin of Transition Projects	20 minutes
7:00pm	Q&A with Matt Olguin regarding Walnut Park Homeless shelter	45 minutes
7:45pm	Old Business	10 minutes
7:55pm	Adjournment	